Research Repository

Gain-scheduled PI tracking control on stochastic nonlinear systems with partially known transition probabilities

Yin, Yanyan and Shi, Peng and Liu, Fei (2011) Gain-scheduled PI tracking control on stochastic nonlinear systems with partially known transition probabilities. Journal of the Franklin Institute, 348 (4). pp. 685-702. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID21745, continuous gain-scheduled PI tracking control, stochastic nonlinear systems, jump probabilities, time-varying delays, gradient linearization procedure, model-based linear stochastic systems
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 18 Dec 2011 23:59
Last Modified: 18 Dec 2011 23:59
URI: http://vuir.vu.edu.au/id/eprint/7137
DOI: 10.1016/j.jfranklin.2011.01.011
ePrint Statistics: View download statistics for this item
Citations in Scopus: 26 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar